# SDR RRXA98245

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951R
- Make and model: Doug DC-8-63
- Aircraft serial: 46092
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR DEVELOPED IN COCKPIT.  TURNED OFF OVERRIDE WHITE LIGHT, ODOR DISSIPATED.  TIGHTENED ALL CONNECTIONS ON OVERRIDE LIGHT CONTROL, OPS CHECKS OK.
